MAUDE Adverse Event Report: Medline ReNewal MEDLINE; LIGASURE MARYLAND 37CM FT10 COMPATIBLE

Medline ReNewal MEDLINE; LIGASURE MARYLAND 37CM FT10 COMPATIBLE
Catalog Number LF1937CRH
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon use of the device it "would not burn.".
 
Additional Manufacturer Narrative
According to the customer contact, at the beginning of the procedure, the device "would not burn"; a new device was pulled with no issues, there was no injury or medical intervention reported, and the procedure was completed.The device was returned with a medline renewal package and label, but during the initial inspection, no medline renewal reprocessing marks were observed on the device, and it was observed that the device had an oem rfid paddle.No further investigation was performed, and the cause code was updated to reflect unconfirmed defect - item not purchased from medline.It was determined that the received device was oem and had not been reprocessed by medline renewal; there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIGASURE MARYLAND 37CM FT10 COMPATIBLE
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50872300
Report Number3032391-2026-00152
Device Sequence Number16124975
Product Code NUJ
UDI-Device Identifier10888277719415
UDI-Public10888277719415
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLF1937CRH
Device Lot Number485125
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/17/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexFemale